Alert archive / North Carolina / Wind Advisories in 2011
Wind Advisory 6, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this wind advisory at Nov 3, 2011, 9:04 PM EDT. It took effect at Nov 4, 2011, 2:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 9:04 PM EDT (01:04 UTC)
- In effect from
- Nov 4, 2011, 2:00 PM EDT
- Expired
- Nov 5, 2011, 8:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
467 WWUS72 KMHX 040104 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 904 PM EDT THU NOV 3 2011 ...STRONG WINDS EXPECTED ACROSS THE OUTER BANKS AND DOWN EAST CARTERET COUNTY... .LOW PRESSURE WILL EXIT OFF THE NORTH CAROLINA COAST FRIDAY AND STRENGTHEN OFFSHORE. STRONG HIGH PRESSURE WILL BUILD SOUTH FROM THE MID-ATLANTIC STATES FRIDAY NIGHT INTO SATURDAY. A TIGHT NORTHEAST PRESSURE GRADIENT WILL SETUP BETWEEN THESE TWO FEATURES WHICH WILL PRODUCE NORTHEAST WINDS 30 TO 35 MPH WITH GUSTS UPWARDS OF 45 MPH FRIDAY AFTERNOON THROUGH LATE SATURDAY EVENING. NCZ103-104-040915- /O.NEW.KMHX.WI.Y.0006.111104T1800Z-111106T0300Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 904 PM EDT THU NOV 3 2011 ...WIND ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 11 PM EDT SATURDAY. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...EARLY FRIDAY AFTERNOON THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-040915- /O.NEW.KMHX.WI.Y.0006.111105T0000Z-111106T0300Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 904 PM EDT THU NOV 3 2011 ...WIND ADVISORY IN EFFECT FROM 8 PM FRIDAY TO 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM FRIDAY TO 11 PM EDT SATURDAY. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...LATE FRIDAY EVENING THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
7 follow-up statements
986 WWUS72 KMHX 040743 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 343 AM EDT FRI NOV 4 2011 ...STRONG WINDS EXPECTED ACROSS THE OUTER BANKS AND DOWN EAST CARTERET COUNTY TONIGHT INTO SATURDAY... .LOW PRESSURE WILL MOVE OFF THE NORTH CAROLINA COAST TODAY AND STRENGTHEN OFFSHORE. STRONG HIGH PRESSURE WILL BUILD SOUTH FROM THE MID-ATLANTIC STATES TONIGHT INTO SATURDAY. A TIGHT NORTHEAST PRESSURE GRADIENT WILL SETUP BETWEEN THESE TWO FEATURES WHICH WILL PRODUCE NORTH TO NORTHEAST WINDS 30 TO 35 MPH WITH GUSTS UPWARDS OF 45 MPH THIS AFTERNOON THROUGH LATE SATURDAY EVENING. NCZ103-104-042000- /O.CON.KMHX.WI.Y.0006.111104T1800Z-111106T0300Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 343 AM EDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT SATURDAY... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-042000- /O.CON.KMHX.WI.Y.0006.111105T0000Z-111106T0300Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 343 AM EDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT SATURDAY... * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS EVENING THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
463 WWUS72 KMHX 041933 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 333 PM EDT FRI NOV 4 2011 ...STRONG WINDS EXPECTED ACROSS THE OUTER BANKS AND DOWN EAST CARTERET COUNTY TONIGHT INTO SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE AWAY FROM THE NORTH CAROLINA COAST TONIGHT. STRONG HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD...AND SET UP A TIGHT PRESSURE GRADIENT THAT WILL RESULT IN STRONG NORTH TO NORTHEAST WINDS TONIGHT INTO SATURDAY. NCZ103-104-050930- /O.CON.KMHX.WI.Y.0006.000000T0000Z-111106T0300Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 333 PM EDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-050930- /O.CON.KMHX.WI.Y.0006.111105T0000Z-111106T0300Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 333 PM EDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT SATURDAY... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TONIGHT THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
365 WWUS72 KMHX 042151 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 551 PM EDT FRI NOV 4 2011 ...STRONG NORTHERLY WINDS EXPECTED ACROSS THE OUTER BANKS AND ONSLOW AND CARTERET COUNTIES TONIGHT INTO SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE AWAY FROM THE NORTH CAROLINA COAST TONIGHT. STRONG HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD...AND PRODUCE A TIGHT PRESSURE GRADIENT THAT WILL RESULT IN STRONG NORTH TO NORTHEAST WINDS TONIGHT INTO SATURDAY. NCZ098-050900- /O.EXA.KMHX.WI.Y.0006.000000T0000Z-111106T0300Z/ ONSLOW- INCLUDING THE CITY OF...JACKSONVILLE 551 PM EDT FRI NOV 4 2011 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT SATURDAY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TONIGHT THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ103-104-050900- /O.CON.KMHX.WI.Y.0006.000000T0000Z-111106T0300Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 551 PM EDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-050900- /O.CON.KMHX.WI.Y.0006.111105T0000Z-111106T0300Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 551 PM EDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TONIGHT THROUGH LATE SATURDAY EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
094 WWUS72 KMHX 050015 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 815 PM EDT FRI NOV 4 2011 ...STRONG NORTHERLY WINDS EXPECTED ACROSS THE OUTER BANKS AND ONSLOW AND CARTERET COUNTIES TONIGHT INTO SATURDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE AWAY FROM THE NORTH CAROLINA COAST TONIGHT. STRONG HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD...AND PRODUCE A TIGHT PRESSURE GRADIENT THAT WILL RESULT IN STRONG NORTH TO NORTHEAST WINDS TONIGHT INTO SATURDAY. NCZ098-050900- /O.EXT.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ ONSLOW- INCLUDING THE CITY OF...JACKSONVILLE 815 PM EDT FRI NOV 4 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TONIGHT THROUGH LATE SATURDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ103-104-050900- /O.EXT.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 815 PM EDT FRI NOV 4 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT THROUGH LATE SATURDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-050900- /O.EXT.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 815 PM EDT FRI NOV 4 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TONIGHT THROUGH LATE SATURDAY AFTERNOON. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
172 WWUS72 KMHX 050712 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 312 AM EDT SAT NOV 5 2011 ...STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE OUTER BANKS AND ONSLOW AND CARTERET COUNTIES TODAY... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE AWAY FROM THE NORTH CAROLINA COAST TODAY. STRONG HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD...AND PRODUCE A TIGHT PRESSURE GRADIENT THAT WILL RESULT IN STRONG NORTH TO NORTHEAST WINDS TODAY. NCZ098-052000- /O.CON.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ ONSLOW- INCLUDING THE CITY OF...JACKSONVILLE 312 AM EDT SAT NOV 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ103-104-052000- /O.CON.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 312 AM EDT SAT NOV 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-052000- /O.CON.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 312 AM EDT SAT NOV 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
413 WWUS72 KMHX 051534 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1134 AM EDT SAT NOV 5 2011 ...STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE OUTER BANKS AND ONSLOW AND CARTERET COUNTIES TODAY... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE AWAY FROM THE NORTH CAROLINA COAST TODAY. STRONG HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD...AND PRODUCE A TIGHT PRESSURE GRADIENT THAT WILL RESULT IN STRONG NORTH TO NORTHEAST WINDS TODAY. NCZ098-051645- /O.CAN.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ ONSLOW- INCLUDING THE CITY OF...JACKSONVILLE 1134 AM EDT SAT NOV 5 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA OVER ONSLOW COUNTY. $$ NCZ103-104-052100- /O.CON.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 1134 AM EDT SAT NOV 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-052100- /O.CON.KMHX.WI.Y.0006.000000T0000Z-111105T2100Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 1134 AM EDT SAT NOV 5 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH LATE THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 11
582 WWUS72 KMHX 051831 NPWMHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 231 PM EDT SAT NOV 5 2011 ...STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE OUTER BANKS AND ONSLOW AND CARTERET COUNTIES TODAY... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE WELL OFFSHORE TONIGHT. STRONG HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD...AND PRODUCE A TIGHT PRESSURE GRADIENT THAT WILL RESULT IN STRONG NORTH TO NORTHEAST WINDS THROUGH EARLY EVENING. WINDS SHOULD SUBSIDE OVERNIGHT TONIGHT. NCZ103-104-060000- /O.EXT.KMHX.WI.Y.0006.000000T0000Z-111106T0000Z/ OUTER BANKS DARE-OUTER BANKS HYDE- INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK... NAGS HEAD...SOUTHERN SHORES 231 PM EDT SAT NOV 5 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH EARLY THIS EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NCZ095-060000- /O.EXT.KMHX.WI.Y.0006.000000T0000Z-111106T0000Z/ CARTERET- INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT... EMERALD ISLE...NEWPORT 231 PM EDT SAT NOV 5 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH EARLY THIS EVENING. * IMPACTS...GUSTY WINDS WILL ADVERSELY IMPACT HIGH PROFILE VEHICLES...AND COULD ALSO KNOCK DOWN DEAD OR WEAKENED TREES AND SMALL BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH WITH HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Nov 3, 3:11 PM EDT, 5 hours 53 minutes earlier.
Area forecast discussion, Nov 3, 3:11 PM EDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
311 PM EDT THU NOV 3 2011
.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY SHIFT OFFSHORE TONIGHT. A STRONG LOW
PRESSURE SYSTEM WILL MOVE THROUGH THE AREA FRIDAY AND THEN MOVE
OFFSHORE AND STRENGTHEN FRIDAY NIGHT. STRONG HIGH PRESSURE TO THE
NORTH WILL BUILD OVER THE EAST COAST THROUGH THE WEEKEND INTO
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 225 PM THURSDAY...AS HIGH PRESSURE SHIFTS OFFSHORE THIS
EVENING...SURFACE FLOW VEERS AROUND TO S/SSW. CLOUDINESS WILL
INCREASE BY LATE TONIGHT AND THESE FACTOR WILL HOLD MINIMUM
TEMPERATURES IN THE 48 TO 55 DEGREE RANGE. PRECIPITATION SHOULD
ARRIVE IN THE WESTERN CWA SOMETIME BETWEEN 06Z AND 092Z AND BECOME
A STEADY RAIN OVER MOST OF THE CWA BY DAYBREAK.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
AS OF 225 PM THURSDAY...STRENGTHENING SURFACE LOW WILL MOVE JUST
SOUTH OF THE CWA DURING THE MORNING ON FRIDAY BEFORE EXITING
OFFSHORE DURING THE AFTERNOON. MAIN WAVE OF RAINFALL WILL OCCUR
IN THE EARLY PART OF THE DAY BEFORE NOON WITH PRECIPITATION
BECOMING MORE SCATTERED AND LIGHTER DURING THE AFTERNOON AND
EARLY EVENING. GFS AND HPC INDICATES SOME IMPRESSIVE QPF AMOUNTS
ON THE ORDER TO ONE TO ONE AND A HALF INCHES DURING THE DAY
FRIDAY. MAX TEMPERATURES ON FRIDAY SHOULD RANGE FROM 59 TO 65
DEGREES. STRONG GUSTY NORTH WINDS KICK IN ON THE BACKSIDE OF THE
LOW STARTING AROUND 21Z FRIDAY AFTERNOON.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 310 PM THURSDAY...THE UPPER LOW WILL BE CROSSING EASTERN NC
FRIDAY EVENING AS LOW PRESSURE CONTINUES TO DEEPEN OFF THE COAST.
THE RESULT WILL BE AN AREA OF WIDESPREAD RAIN AND STRONG NORTHERLY
WINDS ACROSS EASTERN NC. THE WINDS AND RAIN WILL BE MOST INTENSE
ALONG THE COAST WITH THE POTENTIAL FOR WIND ADVISORY CONDITIONS
(GUSTS OF 45 TO 50 MPH) AND COASTAL FLOOD ADVISORY CONDITIONS
(WATER LEVELS 2 TO 4 FT ABOVE NORMAL) TO BE MET. THE RAIN SHOULD
TAPER OFF BETWEEN 11 PM AND 1 AM FRIDAY NIGHT BUT THE STRONG WINDS
ARE FORECAST TO PERSIST THROUGH SATURDAY. WILL INDICATE A DRY
FORECAST SATURDAY BUT THE FLOW OFF THE SURFACE WILL BE OUT OF THE
EAST AND THE GFS MODEL IS GENERATING LIGHT COASTAL QPF. WILL JUST
INDICATE CLOUDS AS MOISTURE WILL BE SHALLOW AND MID LEVELS VERY
DRY. IT WILL BE BLUSTERY AND CHILLY AS TEMPERATURES STRUGGLE TO
REACH 60 DEGREES.
THE PERIOD FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK WILL BE MUCH
MORE TRANQUIL AS AN UPPER RIDGE WILL BUILD OVER THE REGION. THIS
WILL PROMPT A PROLONGED PERIOD OF DRY WEATHER AND MODERATING
TEMPERATURES WITH HIGHS IN THE MID/UPPER 60S SUNDAY AND THEN LOWER
70S MONDAY THROUGH WEDNESDAY. THE NEXT UPPER TROUGH AND SURFACE
LOW/COLD FRONT ARE FORECAST TO BEGIN TO AFFECT EASTERN NC
WEDNESDAY NIGHT AND THURSDAY. WILL FORECAST CHANCE POPS WEDNESDAY
NIGHT AND THURSDAY.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /TONIGHT AND FRIDAY/...
EXPECT VFR CONDITIONS THROUGH THIS EVENING WITH CIRRUS FILTERING
INTO THE AREA AHEAD OF THE NEXT SYSTEM APPROACHING FROM THE WEST.
CONDITIONS WILL DRAMATICALLY CHANGE THROUGH TONIGHT AS A STRONG LOW
PRESSURE SYSTEM DROPS INTO THE SOUTH AND MIGRATES THROUGH THE AREA
FRIDAY. WITH MOIST SOUTHERLY FLOW...FAIRLY LIGHT WINDS AND CLEAR
SKIES INITIALLY...ANTICIPATE FOG TO DEVELOP LATE THURSDAY/EARLY
FRIDAY AT ALL TAF SITES. THERE ARE A FEW LIMITING
FACTORS...ATMOSPHERE DOES NOT COMPLETELY DECOUPLE DUE TO PRESSURE
GRADIENT TIGHTENING TOO QUICKLY AND/OR INCREASE CLOUD COVER DISRUPTS
RADIATIONAL COOLING POTENTIAL. ALL MODEL GUIDANCE IS HITTING THE
LOW VSBYS HARD WITH VERY LOW DEW POINT DEPRESSIONS. GIVEN THE
TIMING OF THIS SYSTEM...AGREE THAT FOG IS LIKELY EARLY...BUT PERHAPS
NOT TO THE EXTENT THAT MODELS SUGGEST. THEREFORE...HAVE ILLUSTRATED
MVFR VSBYS OVERNIGHT. CLOUD COVER WILL BE LOWERING RAPIDLY BETWEEN
06-12Z AT ALL TAF LOCATIONS...WITH LOW MVFR CRITERIA. PRECIPITATION WILL
MIGRATE INTO THE WESTERN COASTAL PLAIN (KPGV/KISO) BETWEEN 08-10Z
WHILE THE EASTERN COASTAL PLAIN (KEWN/KOAJ) WILL BE SLIGHTLY
DELAYED...09-12Z. THE HEAVIEST PRECIPITATION WILL ARRIVE FRIDAY
MORNING AND LINGER THROUGH THE DAY. WINDS WILL BACK AND INCREASE UP
TO 15KTS BY THE AFTERNOON...HIGHER WINDS EXPECTED TOWARD THE COAST. THE
LOW PRESSURE SYSTEM WILL PUSH OFF THE COAST LATE FRIDAY WITH SHOWERS
LINGERING FRIDAY NIGHT.
LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
FRIDAY NIGHT/EARLY SATURDAY EXPECT RAIN TO DIMINISH FROM WEST TO
EAST. WINDS WILL STILL BE STRONG OUT OF THE NORTH...SO NO FOG
DEVELOPMENT EXPECTED. HIGH PRESSURE WILL BUILD INTO THE REGION
SATURDAY...HOWEVER...SUBSIDENCE CLOUDS BEHIND THE SYSTEM WILL
CONTINUE THROUGH THE WEEKEND TIMEFRAME. IN ADDITION...NORTHERLY
WINDS WILL CONTINUE THROUGH THE FIRST HALF OF THE WEEK WITH HIGH
PRESSURE IN PLACE. THE NEXT FRONT WILL CROSS THE REGION LATER NEXT
WEEK.
&&
.MARINE...
SHORT TERM /TONIGHT AND FRIDAY/...
AS OF 230 PM THURSDAY...WILL BE ISSUING GALE WARNING FOR ALL
WATERS EXCEPT FOR THE ALBEMARLE SOUND THIS CYCLE. GOOD AGREEMENT
AMONGST MODEL OF GALE FORCE WINDS DEVELOPING FROM NORTH TO SOUTH
STARTING AROUND 18Z ON FRIDAY AS STRENGTHENING LOW PRESSURE MOVES
JUST SOUTH OF THE CWA AND OFFSHORE BY EARLY FRIDAY EVENING. WILL
ISSUE A SCA FOR THE ALBEMARLE SOUND AS WINDS STAY BELOW GALE
CRITERIA AT THIS TIME. SEAS ARE ALREADY ELEVATED DUE TO BACKSWELL
ENERGY FROM NORTH ATLANTIC LOW...AND WILL RAMP UP EVEN FURTHER
DURING FRIDAY WITH COMBINED SEAS AS HIGH AS 11 TO 13 FEET LIKELY
OVER PORTIONS OF THE COASTAL WATERS BY LATE EVENING FRIDAY.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 310 PM THURSDAY...MARINERS CAN EXPECT HAZARDOUS BOATING
CONDITIONS DURING THE PERIOD ESPECIALLY FROM FRIDAY NIGHT INTO
SATURDAY EVENING WHEN GALE FORCE WINDS AND 10 TO 15 FOOT SEAS ARE
EXPECTED. THE CULPRIT WILL BE A DEVELOPING LOW MOVING OFF THE SE
NC COAST LATE FRIDAY. THE LOW WILL DEPART FRIDAY NIGHT AND
SATURDAY AS STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. THE
RESULTING PRESSURE GRADIENT WILL PRODUCE STRONG NORTHERLY WINDS
OVER THE NC WATERS THROUGH SATURDAY WITH SEAS BUILDING INTO THE
12-15 FT RANGE IF NOT HIGHER. CONDITIONS WILL ONLY BE SLOW TO
IMPROVE SATURDAY NIGHT WHEN WINDS WILL STILL BLOW TO 20-30 KT.
WINDS ARE FORECAST TO DIMINISH TO 15-20 KT SUNDAY BUT SEAS ARE
FORECAST TO STILL BE 10 FEET OR HIGHER ESPECIALLY EARLY. SEAS WILL
CONTINUE TO SLOWLY SUBSIDE SUNDAY NIGHT AND MONDAY BUT ARE
FORECAST BY THE MODELS TO REMAIN 6 FT OR HIGHER THROUGH THE MIDDLE
OF NEXT WEEK.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...GALE WARNING FROM 2 PM FRIDAY TO 8 PM EDT SATURDAY FOR AMZ135-
150-152-154-156-158.
SMALL CRAFT ADVISORY FROM 2 PM FRIDAY TO 8 PM EDT SATURDAY FOR
AMZ130.
&&
SYNOPSIS...CTC
NEAR TERM...CTC
SHORT TERM...CTC
LONG TERM...JME
AVIATION...CTC/LEP
MARINE...CTC/JMEHazardous weather outlook, Nov 3, 3:29 PM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 329 PM EDT THU NOV 3 2011 NCZ029-044>047-079-081-090-091-094-041930- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-MAINLAND HYDE- DUPLIN-LENOIR-PAMLICO- 329 PM EDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AS A STRONG SURFACE AREA OF LOW PRESSURE MOVES SOUTH OF THE AREA AND OFFSHORE FRIDAY AFTERNOON AND EVENING...THERE WILL BE WIDESPREAD RAINFALL. RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES MAY CAUSE LOCALIZED FLOODING OF LOW-LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ080-092-093-041930- BEAUFORT-JONES-CRAVEN- 329 PM EDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AS A STRONG SURFACE AREA OF LOW PRESSURE MOVES SOUTH OF THE AREA AND OFFSHORE FRIDAY AFTERNOON AND EVENING...THERE WILL BE WIDESPREAD RAINFALL. RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES MAY CAUSE LOCALIZED FLOODING OF LOW-LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-041930- ONSLOW- 329 PM EDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG LOW PRESSURE SYSTEM WILL MOVE OFF OF THE NORTH CAROLINA COAST LATE FRIDAY AFTERNOON. THE LOW WILL CONTINUE TO INTENSIFY AS IT MOVES AWAY FROM THE AREA FRIDAY NIGHT AND STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. THE RESULTING PRESSURE GRADIENT WILL PRODUCE STRONG NORTHERLY WINDS OVER COASTAL AREAS. WINDS COULD GUST OVER 45 MPH LATE FRIDAY AND FRIDAY NIGHT. 1 TO 2 INCHES OF RAIN IS ALSO POSSIBLE FRIDAY...WHICH MAY CAUSE MINOR FLOODING OF LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-103-104-041930- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 329 PM EDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG LOW PRESSURE SYSTEM WILL MOVE OFF OF THE NORTH CAROLINA COAST BY LATE FRIDAY AFTERNOON. THE LOW WILL CONTINUE TO INTENSIFY AS IT MOVES AWAY FROM THE AREA FRIDAY NIGHT AND STRONG HIGH PRESSURE BUILDS IN FROM THE NORTH. THE RESULTING PRESSURE GRADIENT WILL PRODUCE STRONG NORTHERLY WINDS OVER COASTAL AREAS. WINDS COULD GUST OVER 45 MPH LATE FRIDAY AND FRIDAY NIGHT. 1 TO 2 INCHES OF RAIN IS ALSO POSSIBLE FRIDAY...WHICH MAY CAUSE MINOR FLOODING OF LOW-LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 11
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 4:25 AM EDT | Coastal Flood Advisory | MHX | Pamlico | 43 hr |
| Nov 4, 4:25 AM EDT | High Surf Advisory | MHX | 60 hr | |
| Nov 4, 5:30 AM EDT | Special Weather Statement | MHX | Beaufort, Craven, Duplin, Greene, Jones, Lenoir and 3 more | 90 min |
| Nov 4, 7:11 AM EDT | Special Weather Statement | MHX | Craven, Jones, Martin, Onslow, Pitt | 94 min |
| Nov 4, 7:14 AM EDT | Special Weather Statement | MHX | Hyde, Tyrrell | 91 min |
Nearby
Wind Advisories in North Carolina, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.